# SDR HALA20250217064

- Difficulty date: February 16, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 45,182 hours, 7,173 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 55,565 hours, 8,895 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

"ETOPS - BTB ENG 2 FADEC SYS FAULT. PFR INDICATED N2 COMPRESSOR SPEED PROBES (E2-4089KS1 + 3) FAULT. PERFORMED RESISTANCE CHECK FROM OPU 2 CONNECTOR PIN 6-7 & OPU CONNECTOR PIN 12-13. OHMS READ 11.5 & 10.6 RESPECTFULLY. RESISTANCE WITHIN LIMITS PER TSM 77-11-00-810-910-A. AVICONICS PERFORMED WIRE SHAKE DOWN WITH NO FINDINGS. REMOVED AND REPLACED ENG 2 OPU PER AMM 73-21-36. FADEC BITE TEST OK. IDLE ENGINE RUN OK. NO FAULTS OK FOR SVC.
"
